# SDR USAASB96001

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N277AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22889
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 355724255
- Condition: Shorted
- Location: Lt Eng
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 1244 - CLT - LEFT WING BODY OVERHEAT ILLUMINATED IN FLT.  ISOLATED LEFT BLEED AIR DUCT BUT OVERHEAT LIGHT REMAINED ON.  MAINTENANCE FOUND OVERHEAT ELEMENT SHORTED.  REPLACED ELEMENT.  OPS CHECKS SAT.  (M)
